Skip to content
GERD AND DIABETES
avatar
An_256061 posted:
I HAD A SEVERE GERD REACTION IN THAT I EXPERIENCED A SEVERE BURNING SENSATION IN MY CHEST AND VOMITING. I AM ALSO DIABETIC AND I BLACKED OUT BRIEFLY AT THE SAME TIME. I WENT TO THE EMERGENCY ROOM AND WAS GIVEN A CAT SCAN AND AN EKG; THE RESULTS WERE NORMAL. MY BLOOD SUGAR LEVEL TWO HOURS AFTER THE INCIDENT WAS VVERY HIGH FOR ME - 166. COULD MY BLOOD SUGAR HAVE CAUSED ME TO BLACK OUT?
Reply
 
avatar
davedsel2 responded:
Hello.

It would be really difficult if not impossible for any of us to speculate what caused you to black out. Everyone is unique and what may cause severe symptoms in one person may not affect another at all.

I am presuming you are medication for both the Diabetes and GERD. You need to pursue all this with your primary doctor.

I pray you can get answers, proper treatment and relief soon.
Please click on my username or avatar picture to read my story.

Blessings,

-Dave


Helpful Tips

Newly Diagnosed Diabetes?
It can be overwhelming to be diagnosed with diabetes. You may not know what steps to take and your doctor may have written a script and ... More
Was this Helpful?
40 of 51 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.